# SDR O2GA2019092489101

- Difficulty date: September 19, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N891UP
- Make and model: Beech B300
- Aircraft serial: FL1136
- Aircraft time: 913 hours, 784 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE ALL 3 TRIM WHEELS BECAME VERY RIGID AND DIFFICULT TO ROTATE. 'AP HOLDING ND' AND 'MISTRIM' ANNUNCIATOR ILLUMINATED. DIVERTED TO SMF. ON DESCENT TRIM WHEELS FREED UP. MAINTENANCE INSPECTED ELEVATOR, AILERON AND RUDDER TRIM ACTUATORS FOR MOISTURE. NON FOUND. LUBED ACTUATORS AND A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
